# SDR A6WA202311178676

- Difficulty date: November 17, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 39,576 hours, 41,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527217
- Condition: Corroded
- Location: Fs333+8
- Part time: 39,576 hours, 41,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

471  20103  330500  MFG 427-680-100 3 HRS  LH UPPER FLOOR SKIN AND SILL HAVE NUMEROUS AREAS  OF CORROSION BETWEEN FS339-FS259. ***** AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED 1EA CLEAT P/N 601R31527-176, 1EA BRACKET ASSY P/N 601R31527-217 ON PASSENGER DOOR SURROUND STRUCTURE AT FS333+8 LBL42 AND 1EA  ANGLE SUPPORT P/N 601R38673-43 ON LH FLOOR STRUCTURE AT FS349 LBL36 TO LBL42 AND RESTORED ALL FINISHES  IAW CRJ200 SRM 51-42-06, 51-42-13, AND 51-42-20 PERFORMED HFEC WITH NO INDICATIONS.
